# SDR SWAA2021122053935

- Difficulty date: December 16, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 63,829 hours, 32,561 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD ESCAPE SLIDE FELL FROM CLAM SHELL HOUSING ; FSD ESCAPE SLIDE FELL FROM CLAM SHELL HOSING / [01] REPACKED AND MOUNTED FSD ESCAPE SLIDE IAW AMM 25-66-01.
